Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 476181, 11 pages
http://dx.doi.org/10.1155/2013/476181
Research Article

Reversible Data Hiding Scheme with High Embedding Capacity Using Semi-Indicator-Free Strategy

1Department of Electrical Engineering, Chang Gung University, Tao-Yuan 333, Taiwan
2Department of Electrical Engineering, National Taiwan University of Science and Technology, Taipei 106, Taiwan

Received 12 June 2013; Accepted 5 September 2013

Academic Editor: Marco Perez-Cisneros

Copyright © 2013 Jiann-Der Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiann-Der Lee, Yaw-Hwang Chiou, and Jing-Ming Guo, “Reversible Data Hiding Scheme with High Embedding Capacity Using Semi-Indicator-Free Strategy,” Mathematical Problems in Engineering, vol. 2013, Article ID 476181, 11 pages, 2013. doi:10.1155/2013/476181